# SDR DXTA200702483

- Difficulty date: September 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N821QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258709
- Aircraft time: 1,903 hours, 1,336 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAG FIRE LIGHT CAME ON IN FLIGHT DURING T/O.    09-28-07   FOUND BLEED AIR DUCT LEAKING TIGHTENED DUCT CLAMP OPS CHECKED GOOD IAW HAWKER 800XP AMM 21-10-15.
